Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Recurring burning in nose and eyes, throat dryness after taking Zpack treatment. Allergy?

I have a burning sensation in my nose as well as my eyes and my throat hurts and feels very dry. I experienced this about a month and my doctor gave me a z pack ( Azithromycin ). I have felt great the past few weeks, but now it s back. Do you think this is just allergies? I am puzzled. I do have terrible allergies and take medication for my athsma whisabarbera1ch works great. Thank you!
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Allergist and Immunologist 's  Response
yes allery symptomps
no use of antibiotics
oly to take anti allergics
start montair fx(combination of montelucast 10mg and fexofenadine 120 mg
apply neosporin h eye ointment in nose bd
put sea water drops 2 drops at niht in each nostril
chromal forte ey drops in eyes
syp tossex 1/2 tsf night to protect throat
can take for 2 week and off and on in recurence withut side effects
Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor